American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information
View Article: PDF

[2] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1